Doctor insights on:
Pain After Knee Injection
See details: How long has it been since the injection? The best approach is to speak with the doctor who did the injection. If there is swelling and tenderness infection needs to be ruled out. ...Read more
It depends: I've done a few thousand PRP injections for musculoskeletal problems, and for some knee problems--osteoarthritis and patellar tendinitis--it works well in certain patients. It helps by releasing growth factors in the platelets when platelets are exposed to Type IV collagen. Osteoarthritis--it increases joint fluid (that's good!) and decreases cartilage catabolism (that's bad!) ...Read moreSee 2 more doctor answers
Yes: Yes you can.Get a more detailed answer ›
Knee injection: You are taking an anti-coagulant - the risk when having injections is possible bleeding and in your case into the joint. While some MD's will do the injection - I personally feel its better to be safe than sorry. ...Read more
For tendonitis: Yes. If you receive occasional steroid injections for tendonitis or arthitis related to the knee, they are safe. If someone is discussing injecting steroids directly into the tendon, do not do this as it can lead to tendon rupture. However, injection into the intra-articular/joint space is very safe. With a history of reconstruction, make sure the person doing the injection is experienced. ...Read moreSee 1 more doctor answer
Exercise and therapy: Sometimes, it depends more on the type of injury to the knee. Many injuries make the quad muscles stop working, which results in limping and a hyperextended walk. This results in knee pain that can be treated with physical therapy and exercise. Other times, there could be a role for early arthroscopy. ...Read more
What causes pricking pain, as if I'm receiving an injection in my right calf. It's worse when I bend my knee and has lasted 10 days.
Leg pain: Most concerning would be a blood clot, which usually also causes swelling in the leg. A nerve impingement would cause pain too either locally or up in your spine. A muscle strain would cause pain and even a baker's cyst behind the knee could cause calf pain when you bend your knee. See your doctor as it has not improved in 10 days. ...Read more
I just had my first Orthvisc knee injection. I am wondering why I am having so much pain a swelling? Is this going to happen with each injection? Help
Swelling, pain: Some discomfort after these injections is not unusual. However, it's recommended that you notify the treating orthopedic surgeon or rheumatologist of these significant symptoms as he/she may want to examine your knee to check for possible complications of bleeding or infection. ...Read more
Temporary: Arthritis causes inflammation in the affected joint. Steroids will decrease the inflammation within the joint and improve pain. Once the steroids wear off, the symptoms will reoccur. For knee arthritis, a better long-term non-operative option would be visco supplementation. Injections are given as a series, which may take from 1-5 weeks to complete. See a board certified orthopaedic surgeon. ...Read moreSee 1 more doctor answer
3-6 months.: We hope that patients get up to 6 months of relief following the injection. ...Read more
That depends: On the codition of the knee and how advanced your OA is. Most people feel significant relief within 3 days, but some do not respond much at all. If you do respond well to the injection, it is likely relief will last for a few to several weeks. Some patients have relief that last for several months, but much of that depends on how active you are, how much you weigh, and other factors. Best of luck! ...Read moreSee 1 more doctor answer
I need to find the cost of steroid or gel injections for osteoarthrites of my knees to relieve pain.
Wrong Forum: I am happy to have you here on health tap, but this is a question that is best answered by the team or clinic where you are going to have these procedures done. None of us here can speak for them. ...Read more
After injections and pt for patellofermoral doesn't work what is left to relieve pain and problems with knee and leg?
Scope or gel shots:
If the above treatments haven't been successful, you may need to consider an arthroscopic procedure which may require a lateral release which may help your pain from
the patellofemoral joint
also another option might be do consider
viscosupplementation shots such as synvisc
or orthovisc. ...Read more
I have had my football knee injected several times with so so results. Will a guided injection give me better success?
Maybe: A guided injection will ensure that the medication is all delivered to the desired location. It is important to evaluate what was injected. You should not have too many corticosteroid injections in one joint. Depending on diagnosis, other injections may have less long- term risks (i.E viscosupplementation, prp- still being researched). All should be done with core/hamstring/quad strengthening. ...Read moreSee 2 more doctor answers
I have had my first Synvisc injection done just a week ago now I have a lot more pain in the rear of the knee is this normal?
Synvisc injection.: It's not unusual for your pain to get worse before it gets better after a Synvisc injection. Just stay in close contact with your Orthopedist and follow-up regularly during this process to make sure that the progression/improvement of your pain follows as would be expected. ...Read more
Had cortisone injection in knee. After four days of relief, pain became excruciating. Could there have been a problem with injection?
Ortho: Maybe. Is the knee swollen red or warm to touch? Regardless I would go back to doctor and be checked. ...Read more
I just had a second Orthovisc knee injection and I am wondering why my knee is so swollen and it feels so full? I am in a lot pain. Please HELP.
Ask your physician: This is important because you will need your knee drained and cultured. We must rule out infection. It could be due to your underlying arthrits or a reaction to the the Orthovisc. ...Read more
I had my last euflexxa injection on the 10th of october & my knee pain is getting bad again I use pain ointment 4 times a day. Should I wait it out.
See details: It is a little too early to give up on the euflexxa. Give it another week or two before considering it a failure. ...Read more
- Talk to a doctor online
- Supartz injections for knee pain
- Pain after hip injection
- Pain in buttocks after injection
- Why is my knee hot after a steroid injection?
- Pain after facet joint injections
- Pain after nerve block injections
- Flank pain after hip injection
- Stomach pain after botox injection
- Gel injection for knee pain